# SDR 02021105

- Difficulty date: March 11, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N963FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0080
- Engine: Pwa PT6A114
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 06111800
- Part serial: 919F
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT TO PERFORM A FLIGHT TEST REQUIRED FOR UNRELATED MAINTENANCE (STALL WARNING), THE PILOT EXPERIENCED A LOSS OF ABILITY TO STEER THE AIRCRAFT TO THE RT.  UPON INSPECTION OF AIRCRAFT BY MAINTENANCE, THE RT MAIN BRAKE CALIPER WAS FOUND TO BE HANGING OFF THE AIRCRAFT BY THE BRAKE LINE.  MAINTENANCE FOUND THAT THE GUIDE PINS HAD BEEN SHEARED OFF.  CAUSE UNDER INVESTIGATION.  REMOVED ALL AFFECTED PARTS AND REPLACED WITH SERVICEABLE COMPONENTS.  HIDDEN DAMAGE INSPECTION CARRIED OUT WITH NO FURTHER DAMAGE FOUND.  ALL SYSTEMS AFFECTED, OPS CHECKED SATISFACTORILY.
